# SDR CALA0400249

- Difficulty date: March 17, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N13665
- Make and model: Boeing 737524
- Aircraft serial: 28926
- Aircraft time: 14,859 hours, 8,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26272
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEADING EDGE SKIN UNDER NR 6 SLAT DENTED.  A HOT BOND REPAIR WAS PERFORMED IAW SRM 51-70-04.
